×

zbMATH — the first resource for mathematics

On the epsilon-entropy of one class of ellipsoids in a Hamming space. (English. Russian original) Zbl 1027.94003
Probl. Inf. Transm. 38, No. 2, 113-125 (2002); translation from Probl. Peredachi Inf. 38, No. 2, 19-32 (2002).
Summary: The asymptotic behavior of the \(\varepsilon\)-entropy of ellipsoids in an \(n\)-dimensional Hamming space whose coefficients take only two different values is investigated as \(n\to\infty\). Explicit expressions for the main terms of the asymptotic expansion of \(\varepsilon\)-entropy of such ellipsoids are obtained under various relations between \(\varepsilon\) and parameters that define these ellipsoids. See also Zbl 1027.94002.

MSC:
94A17 Measures of information, entropy
11H06 Lattices and convex bodies (number-theoretic aspects)
94B75 Applications of the theory of convex sets and geometry of numbers (covering radius, etc.) to coding theory
PDF BibTeX XML Cite
Full Text: DOI